FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Almus Ibuprofen and Codeine 200mg/12.8g Tablets (Generic Nurofen Plus)

32

£6.49

Fast acting. Maximum strength. Pharmacy Formula. For adults and children 12 years and over. For short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

Description

Ibuprofen and Codeine tablets are indicated for the short term relief of acute and moderate pain associated with headaches, migraines, backaches, period pain, muscular and rheumatic pain and dental pain in adults and children aged 12 years and over.

These tablets are the generic version of Nurofen plus so contact the exact same active ingredients.

 

Additional information

Pack size

32

Uses / Instructions

Children aged between 12 and 18 years:

  • Take one to two tablets every 6 hours as required
  • Do not take more than 6 tablets in 24 hours.

Adults over 18:

  • Take one to two tablets every 4 to 6 hours as required
  • Do not take more than 6 tablets in 24 hours.
  • Leave at least 4 hours between doses.

Warnings

Do not use if:

  • The patient is under 12 years of age.
  • You have a history of gastrointestinal bleeding or perforation.
  • You are taking any other NSAID’s including aspirin or diclofenac.

 

  • This medicine contains Codeine which can cause addiction therefore it should only be used continually for three day.
  • Codeine is not recommended in children with breathing problems as it can exacerbate the condition.
  • This medicine may make you sleepy. If this happens, do not drive or use tools or machines.

 

  • Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
  • Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
  • If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
  • If you have any questions after you have bought this medication, please speak to your pharmacist.

Side Effects

If you get any of these serious side effects, stop taking the tablets. See a doctor at once:

  • You are sick and it contains blood or dark particles that look like coffee grounds
  • Pass blood in your stools or pass black tarry stools
  • Stomach problems including pain, indigestion or heartburn
  • Unexplained wheezing (asthma), worsening of existing asthma, difficulty in breathing, swelling of the face, tongue, neck or throat, fast heart rate, feeling faint or dizzy or collapse (severe allergic reactions)
  • Allergic skin reactions such as itchy red, raised rash (which can sometimes be severe and include peeling, blistering and lesions of the skin)
  • Frequency “Not known”: A red, scaly widespread rash with bumps under the skin and blisters mainly localized on the skin folds, trunk, and upper extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis). Stop taking this medicine if you develop these symptoms and seek medical attention immediately. See also “Before you take this medicine”
  • A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells)
  • Meningitis (e.g. stiff neck, fever, disorientation)
  • Kidney problems, which may lead to kidney failure (you may pass more or less urine, have blood in the urine or cloudy urine, or feel breathless, very tired or weak, have no appetite, or have swollen ankles)

See patient information leaflet for a full list of side effects.

Ingredients

Active ingredients:

ibuprofen 200mg, codeine phosphate 12.8mg.

For a full list of side effects see the patient information leaflet

Reviews

There are no reviews yet.

Be the first to review “Almus Ibuprofen and Codeine 200mg/12.8g Tablets (Generic Nurofen Plus)”

Your email address will not be published. Required fields are marked *

0
0 item
My Cart
Empty Cart